Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Xanax side effects withdrawal symptoms

Premium Questions

Dr. Chintan Solanki MD

My gp has withdrawn sertraline , i now take citalopram 20mg, titrating up at 10mg/week. I stopped sertraline one day, started citalopram the next. Will i be having withdrawal symptoms AND side... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Erion Spaho MD

What are the side effects of going off Mirapex suddenly? ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.    Muhammad Sareer Khalil MD

Are there side effects from lenvima withdrawal (other than being terminal)? ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Ashok Kumar MD

to an antidepressant. The doctors think my problem is a side effect of withdrawal from a decrease in my dose of Latuda by 40 mgs, from 160mgs to 120mgs, because muscle contractions are noted to be a... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

Hi. I am 27 years old. Female. Semi-alcoholic, taking 3mg xanax/day and around 30mg dalmane/day. Those have not been addiction related. I'd say maybe two drinks every few nights long term, some xanax ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr. MIR OSMAN ALI MD

for 14days so I stopped taking the pill. Is this a normal side effect and when will my periods end now? ... View answer

Answered by : Dr. MIR OSMAN ALI ( General & Family Physician)
Dr. Michelle Gibson James MD

TRANSFERRED TO ANOTHER STATE. HE WAS PRESCRIBING ME 4 2MG XANAX A DAY. THE DR. THAT TOOK HIS PLACE IS PRESCRIBING 2 1MG XANAX A DAY. I HAVE BEEN HAVING WITHDRAWLS, NIGHTMARES, MY ANXIETY HAS GOTTEN 50% WORSE ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ayusmati Thakur MD

this tab as i m having side effect of ED please let me know sir ... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)
Dr. Seikhoo Bishnoi MD

. Should he be feeling side effects after only one day? Is it in his head? What kind of withdrawal symptoms ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Abhishek Kapoor MD

hi dr,i am using prodep 10mg last six month. i am 42 years female. but i am facing lot of side effects,like,weight gainig,heavy hair loss,sleepless,brest enlargement,vomiting sensation,etc...what can i ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.   Riyanka Chail MD

Hi, A sudden withdrawal would cause hypothyroidism (underactive thyroid) leading to fatigue, weight gain and depression.Its not safe and advisable to stop the treatment of levothyroxine without consulting a doctor. Hence...

Dr.  Abubakar Siddiqh MD

its a anti depressent,Withdrawal symptoms can occur when this medicine is suddenly stopped. tapering should be from psychiatrist.